# SDR DALA2023111409386

- Difficulty date: November 10, 2023
- Submitted: November 14, 2023
- Operation: Air carrier
- Aircraft: N839MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29712
- Aircraft time: 89,675 hours, 16,025 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1815 EMERGENCY LIGHT ACTIVATED WHEN YOU CLOSE THE GUARD AND THE SWITCH MOVES TO OFF.HAD TO LEAVE THE GUARD OPEN WITH THE SWITCH TO ARM POSITION. CORRECTIVE ACTION: GUARD ADJUSTED.OPERATIONAL TEST WITH THE CONTROL SWITCHES NOW OK IAW B764 AMM 33-51-00 (5062460)
